Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2018 (2018), Article ID 6429572, 8 pages
https://doi.org/10.1155/2018/6429572
Research Article

A Study on Some Fundamental Properties of Continuity and Differentiability of Functions of Soft Real Numbers

1Department of Mathematics, Bidhannagar College, Salt Lake, Sector I, Kolkata, West Bengal 700064, India
2Department of Mathematics, Visva Bharati, Santiniketan, West Bengal 731235, India

Correspondence should be addressed to Ramkrishna Thakur; moc.liamg@60marrukaht

Received 15 November 2017; Accepted 21 December 2017; Published 1 March 2018

Academic Editor: Katsuhiro Honda

Copyright © 2018 Ramkrishna Thakur and S. K. Samanta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramkrishna Thakur and S. K. Samanta, “A Study on Some Fundamental Properties of Continuity and Differentiability of Functions of Soft Real Numbers,” Advances in Fuzzy Systems, vol. 2018, Article ID 6429572, 8 pages, 2018. doi:10.1155/2018/6429572